Vol. 15, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Hyperplanes of sympectic dual polar spaces: a survey

Bart de Bruyn

Vol. 15 (2017), No. 1, 207–228
Abstract

This paper surveys the most important results about hyperplanes of symplectic dual polar spaces. These results concern constructions of such hyperplanes, classification results and characterization results. Also the problem which hyperplanes arise from full projective embeddings will be considered here.

Keywords
(symplectic) dual polar space, hyperplane, projective embedding
Mathematical Subject Classification 2010
Primary: 51A45, 51A50, 51E12
Milestones
Received: 15 September 2015
Accepted: 6 June 2016
Authors
Bart de Bruyn